# SDR BAQA200700020

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N222LF
- Make and model: Bell 222UT
- Aircraft serial: 47528
- Aircraft time: 9,966 hours, 13,997 cycles
- Engine: Lyc LTS101750C1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001139M
- Part serial: A1967
- Condition: Loose
- Location: Tail Rotor
- Part time: 1,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING A DAILY INSPECTION, FOUND THE IB FEATHERING BEARING ON THE TAIL ROTOR BLADE LOOSE IN THE BORE. NEW STYLE BEARINGS 222-312-761-101 INSTALLED IAW TB 222U-06-99 AT TIME SINCE REPAIRED.
